Jump to content





- - - - -

Lgi Damage Control Making Me Dizzy/lightheaded ?!


  • Please log in to reply
11 replies to this topic

#1 Sohswohl

Sohswohl

    Newbie

  • Members
  • Pip
  • 9 posts

Posted 25 March 2016 - 04:17 PM

Anyone else experience any neg sides from this stuff? Pretty shortly after i take it i get a dizzy/lightheaded feeling and can feel a throbbing in random parts of my body. Its a similar sensation to having a fever. The only 2 things in it I havent taken before are the sam-e and tudca so i assume one of those is the culprit.

#2 commandopat

commandopat

    Senior Member

  • Members
  • 4,523 posts
  • LocationCali, except when on cycle and then in The Netherlands

Posted 25 March 2016 - 05:29 PM

No.
Exercise--------1RM--------@ Weight
Flat Bench-----395lbs x2---198lbs
Deadlift---------600lbs---- --210lbs
Pull-ups---------52
Pushups--------2020 in 1 set, non-stop, no knees on ground etc, in 2H 8 mins.

#3 kins38

kins38

    Wants MENT BACK!

  • Members
  • 2,423 posts

Posted 25 March 2016 - 06:04 PM

Doesn't it have celery seed in it?. Sounds like your bp is getting too low after a dose. That'd be my I'm a doctor on the internet guess. 


  • ironranger likes this

Bring Ment back please. 


#4 Sohswohl

Sohswohl

    Newbie

  • Members
  • Pip
  • 9 posts

Posted 25 March 2016 - 06:27 PM

Thats something I hadn't considered since im usually having problems with it being high. Been meaning to pick up a blood pressure monitor/cuff thingamabob anyways. Im just hoping its not an alergic type reaction to it. Thanks.

#5 Sohswohl

Sohswohl

    Newbie

  • Members
  • Pip
  • 9 posts

Posted 26 March 2016 - 11:41 AM

Definitely not blood pressure. Guess its a reaction to something in it. Guess its back to good ol CEL.

#6 anab0lix

anab0lix

    Senior Member

  • Members
  • 3,318 posts

Posted 29 March 2016 - 10:09 PM

Have you tried splitting the doses even more throughout the day?


  • ironranger likes this

#7 ironranger

ironranger

    Member

  • Members
  • 124 posts

Posted 29 March 2016 - 11:10 PM

I have used it many times and have had a light headache and minor dizziness, but not pronounced enough to stop using it. Pretty sure its from the same-e, as I have had this happen when taken by itself.

As anab0lix said, try splitting your dose



#8 scuncknuts

scuncknuts

    Member

  • Members
  • 512 posts

Posted 29 March 2016 - 11:14 PM

I get the throbbing in my pants and I it gets hot like a fever. The solution to fixing the throbbing is to jack that shit like it owes you money. Trust me I have been fixing this problem since pre K. 



#9 Sohswohl

Sohswohl

    Newbie

  • Members
  • Pip
  • 9 posts

Posted 03 April 2016 - 08:59 PM

I tried only taking one pill and still had a pretty bad rection. I narrowed it down to the sam-e by getting some Tudca and that went down fine.

#10 spinyvegeta

spinyvegeta

    PHF Rep

  • Reps
  • 8,286 posts

Posted 04 April 2016 - 01:19 AM

You arent the only one having bad reactions from this product.

Seriously

#11 anabolix

anabolix

    Member

  • Members
  • 403 posts

Posted 04 April 2016 - 01:32 PM

Imo it's probably the sam-e. The doses in damage control are too high for me personally, and that's why I had to stop it. I've taken sam-e solo and it had the same effect at higher doses.

#12 BeauB

BeauB

    Senior Member

  • Members
  • 2,755 posts

Posted 04 April 2016 - 02:10 PM

A slight (but well intended) hijack - Re SAM-e, I use TMG (which is cheap as dirt). One of the things it allegedly does, as a methyl donor, is increase SAM-e. Once the methyl donation occurs, it is them DMG, which provides its own benefits.

Per Examine(dot)com:

The main mechanisms of TMG are either its usage as a methyl donor, where it either directly donates a methyl group to reduce homocysteine into L-methionine (seen as cardioprotective) or it increases bodily levels of S-Adenosyl Methionine (SAMe) or active folate molecules, and those two can then go on to donate methyl groups to other parts of the body. Due to this, supplementation of betaine is able to indirectly support whole-body methylation, and directly support a reduction in homocysteine (which is reliably observed following moderate to high dose supplementation).

The available reading on methylation is fascinating; at least to me.

Now, back to the stuff about being nauseated and wacking.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users